# SDR DALA2021072104133

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,833 hours, 7,891 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DOOR 2L DID NOT SHOW CLOSED ON ECAM. REOPENED AND CLOSED THEN THE DOOR SHOWED CLOSED AND LOCK. CORRECTIVE ACTION: CLEANED SENSORS AND REMOVED DEBRIS OPS CKS NORMAL. (7324390)
